On Dimensional Functions and Topological Markov Chains.
Inventiones mathematicae, Tome 56 (1980), pp. 239-250
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dimension group, dimension function, topological Markov chains, group of uniformly finite dimensional homeomorphisms on the chain
@article{IM_1980__56_142698,
author = {Wolfgang Krieger},
title = {On {Dimensional} {Functions} and {Topological} {Markov} {Chains.}},
journal = {Inventiones mathematicae},
pages = {239--250},
year = {1980},
volume = {56},
zbl = {0431.54024},
url = {http://geodesic.mathdoc.fr/item/IM_1980__56_142698/}
}
Wolfgang Krieger. On Dimensional Functions and Topological Markov Chains.. Inventiones mathematicae, Tome 56 (1980), pp. 239-250. http://geodesic.mathdoc.fr/item/IM_1980__56_142698/